@article{(Open Science Index):https://publications.waset.org/pdf/9158,
	  title     = {Periodicity for a Semi–Ratio–Dependent Predator–Prey System with Delays on Time Scales},
	  author    = {Kejun Zhuang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the semi–ratio–dependent predator-prey system with nonmonotonic functional response on time scales is investigated. By using the coincidence degree theory, sufficient conditions for existence of periodic solutions are obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {780 - 783},
	  ee        = {https://publications.waset.org/pdf/9158},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}